# SDR SWAA2024110142669

- Difficulty date: September 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL PLATE ACCESS PANEL 431AL LOC. #1 ENGINE. 2024-600415<[01] REPLACED SEAL PLATE ACCESS PANEL 431AL LOC. #1 ENGINE. IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] REPLACED SEAL PLATE ACCESS PANEL 431AL LOC. #1 ENGINE. IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
